# SDR AU981126

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 3340 · Exterior Lighting
- Part: Clutch
- Part number: 019042
- Condition: Out Of Adjust
- Location: Spotlight
- Component: SX16
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NITESUN LIGHT CLUTCH OUT OF ADJUSTMENT.  NITESUN MOUNTS DEFECTIVE.   PART TC:  24.
